By Topic

An Enhanced Approximation by Pair-Wise Analysis of Servers for Time Delay Distributions in Queueing Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
P. G. Harrison ; Department of Computing, Imperial College of Science and Technology, University of London

An approximation for the distribution of time delays experienced by a customer in a network of queues is presented. Approximate analytical models are necessary since exact solutions are only available for a very restricted class of networks, and are too complex computationally to be viable in practice. Approximations have so far often proved inadequate, particularly for closed networks with first come first served queueing disciplines. We also prove that the correlation between the sojourn times at successive servers on a customer's path in a closed queueing network with exponential servers is negative.

Published in:

IEEE Transactions on Computers  (Volume:C-35 ,  Issue: 1 )